# SDR 2014FA0000234

- Difficulty date: December 14, 2013
- Submitted: April 4, 2014
- Operation: General aviation
- Make and model: Piper PA-28
- Aircraft time: 5,800 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 62679000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKED BRACKET.
